File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Estimating the domain of attraction via union of continuous families of Lyapunov estimates

TitleEstimating the domain of attraction via union of continuous families of Lyapunov estimates
Authors
KeywordsDomain of attraction
LMI
Lyapunov function
Parameter-dependent estimate
Polynomial system
Issue Date2007
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconle
Citation
Systems And Control Letters, 2007, v. 56 n. 4, p. 326-333 How to Cite?
AbstractThis paper proposes a new approach to estimate the domain of attraction of equilibrium points of polynomial systems. The idea consists of estimating the domain of attraction via the union of a continuous family of Lyapunov estimates rather than via one Lyapunov estimate only as done in existing methods. This family is obtained through a convex LMI optimization by deriving a stability condition which takes simultaneously into account all considered Lyapunov functions. Moreover, inner approximations of the union of this family via a set with simple shape are also derived. © 2006 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/73759
ISSN
2015 Impact Factor: 1.908
2015 SCImago Journal Rankings: 2.323
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChesi, Gen_HK
dc.date.accessioned2010-09-06T06:54:29Z-
dc.date.available2010-09-06T06:54:29Z-
dc.date.issued2007en_HK
dc.identifier.citationSystems And Control Letters, 2007, v. 56 n. 4, p. 326-333en_HK
dc.identifier.issn0167-6911en_HK
dc.identifier.urihttp://hdl.handle.net/10722/73759-
dc.description.abstractThis paper proposes a new approach to estimate the domain of attraction of equilibrium points of polynomial systems. The idea consists of estimating the domain of attraction via the union of a continuous family of Lyapunov estimates rather than via one Lyapunov estimate only as done in existing methods. This family is obtained through a convex LMI optimization by deriving a stability condition which takes simultaneously into account all considered Lyapunov functions. Moreover, inner approximations of the union of this family via a set with simple shape are also derived. © 2006 Elsevier B.V. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconleen_HK
dc.relation.ispartofSystems and Control Lettersen_HK
dc.rightsSystems & Control Letters. Copyright © Elsevier BV.en_HK
dc.subjectDomain of attractionen_HK
dc.subjectLMIen_HK
dc.subjectLyapunov functionen_HK
dc.subjectParameter-dependent estimateen_HK
dc.subjectPolynomial systemen_HK
dc.titleEstimating the domain of attraction via union of continuous families of Lyapunov estimatesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0167-6911&volume=56&spage=326&epage=333&date=2007&atitle=Estimating+the+domain+of+attraction+via+union+of+continuous+families+of+Lyapunov+estimatesen_HK
dc.identifier.emailChesi, G:chesi@eee.hku.hken_HK
dc.identifier.authorityChesi, G=rp00100en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.sysconle.2006.10.012en_HK
dc.identifier.scopuseid_2-s2.0-33847081714en_HK
dc.identifier.hkuros130704en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33847081714&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume56en_HK
dc.identifier.issue4en_HK
dc.identifier.spage326en_HK
dc.identifier.epage333en_HK
dc.identifier.isiWOS:000245068500010-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridChesi, G=7006328614en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats